Controllability of Convex Processes

Aubin J-P, Frankowska H, & Olech C (1986). Controllability of Convex Processes. SIAM Journal on Control and Optimization 24 (6): 1192-1211. DOI:10.1137/0324072.

Full text not available from this repository.


The purpose of this paper is to provide several characterizations of controllability of differential inclusions whose right-hand sides are convex processes. Convex processes are the set-valued maps whose graphs are convex cones; they are the set-valued analogues of linear operators. Such differential inclusions include linear systems where the controls range over a convex cone (and not only a vector space). The characteristic properties are couched in terms of invariant cones by convex processes, or eigenvalues of convex processes, or a rank condition. We also show that controllability is equivalent to observability of the adjoint inclusion.

Item Type: Article
Depositing User: Luke Kirwan
Date Deposited: 09 Aug 2016 13:33
Last Modified: 25 Jan 2017 15:29

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313